Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 2, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 1, 2006, 6:28 PM CST for Graham County, Norton County, Kansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2006, 6:28 PM CST (00:28 UTC)
- Expired
- Apr 1, 2006, 7:26 PM CST
- In force
- 58 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
Counties Graham County, KS, Norton County, KS
The radar
The Goodland radar (KGLD), 152 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 6:40 PM CST | HAIL 1.75 | Lenora, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 4:01 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1907 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGLD 020027 SVRGLD KSC065-137-020130- /O.NEW.KGLD.SV.W.0002.060402T0028Z-060402T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 628 PM CST SAT APR 1 2006 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN GRAHAM COUNTY IN NORTHWEST KANSAS THIS INCLUDES THE CITY OF HILL CITY NORTON COUNTY IN NORTHWEST KANSAS THIS INCLUDES THE CITY OF NORTON * UNTIL 730 PM CST * AT 626 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF MORLAND TO PENOKEE TO BOGUE...OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF HOXIE TO 8 MILES NORTHWEST OF HILL CITY TO 13 MILES EAST OF HILL CITY...MOVING NORTH AT 65 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... NEW ALMELO AND LENORA AROUND 635 PM CST EDMOND AND DENSMORE AROUND 640 PM CST REAGER AND NORTON AROUND 650 PM CST CALVERT AROUND 655 PM CST ALMENA AROUND 700 PM CST A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER HAS BEEN OBSERVED OR INDICATED BY RADAR. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. LAT...LON 3927 10016 3928 9962 4000 9962 4000 10016 $$ THEDE
4 follow-up statements
000 WWUS53 KGLD 020041 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 541 PM MST SAT APR 1 2006 KSC065-137-020130- /O.CON.KGLD.SV.W.0002.000000T0000Z-060402T0130Z/ NORTON KS-GRAHAM KS- 641 PM CST SAT APR 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR NORTHERN GRAHAM AND NORTON COUNTIES... AT 639 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR LENORA...OR ABOUT 15 MILES NORTHWEST OF HILL CITY... MOVING NORTH AT 55 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NORTON AND 7 MILES EAST OF REAGER BY 700 PM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3927 10016 3928 9962 4000 9962 4000 10016 $$
000 WWUS53 KGLD 020051 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 551 PM MST SAT APR 1 2006 KSC065-137-020130- /O.CON.KGLD.SV.W.0002.000000T0000Z-060402T0130Z/ NORTON KS-GRAHAM KS- 651 PM CST SAT APR 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR NORTHERN GRAHAM AND NORTON COUNTIES... AT 647 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR LENORA...OR ABOUT 14 MILES SOUTHWEST OF NORTON...MOVING NORTH AT 55 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NORTON AND 7 MILES EAST OF REAGER BY 700 PM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. GOLF BALL SIZE HAIL WAS REPORTED IN LENORA AT 640 PM CDT. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3927 10016 3928 9962 4000 9962 4000 10016 $$ THEDE
000 WWUS53 KGLD 020101 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 601 PM MST SAT APR 1 2006 KSC065-020111- /O.CAN.KGLD.SV.W.0002.000000T0000Z-060402T0130Z/ GRAHAM KS- 701 PM CST SAT APR 1 2006 ...THE SEVERE THUNDERSTORM WARNING FOR GRAHAM COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3956 10016 3956 9961 4000 9962 4000 10016 $$ KSC137-020130- /O.CON.KGLD.SV.W.0002.000000T0000Z-060402T0130Z/ NORTON KS- 701 PM CST SAT APR 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR NORTON COUNTY... AT 656 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR REAGER...OR ABOUT 9 MILES SOUTHWEST OF NORTON...MOVING NORTH AT 55 MPH. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3956 10016 3956 9961 4000 9962 4000 10016 $$ THEDE
000 WWUS53 KGLD 020125 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 626 PM MST SAT APR 1 2006 KSC137-020136- /O.CAN.KGLD.SV.W.0002.000000T0000Z-060402T0130Z/ NORTON KS- 726 PM CST SAT APR 1 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTON COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS LEFT THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3956 10016 3956 9961 4000 9962 4000 10016 $$ THEDE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 4:20 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 1, 4:20 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 320 PM MST SAT APR 1 2006 .DISCUSSION...MAIN FORECAST CONCERNS DEAL WITH POTENTIAL WIND ADVISORY SUN...WITH MAIN EMPHASIS PLACED ON SVR POTENTIAL TNT. 12Z UPPER AIR ANALYSIS INDICATES PROGRESSIVE S/WV TROF PUSHING INTO WRN CO AND NM. CYCLOGENESIS ONGOING IN ERN CO AND WRN KS IN RESPONSE TO THIS S/WV TROF WITH A WARM FRONT PUSHING INTO SRN KS. FURTHER SOUTH...BOUNDARY LAYER DEW POINTS IN THE MID 50S/LWR 60S WL CONTINUE TO SURGE NORTHWARD WITH A WELL DEFINED DRYLINE FM SRN KS EXTENDING TO THE WRN PRTNS OF THE TX AND OK PANHANDLE. EXPECT STORMS TO DEVELOP SOUTH OF THE CWA AND MOVE TO THE NORTHEAST. SHEAR PROFILES AND INCREASING INSTABILITY SUPPORT LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY OVR THE ERN PRTN OF THE CWA. SFC LOW WL PUSH INTO WRN IA SUN. FCST SOUNDINGS INDICATE DECENT MIXING AND COMBINED CAA AND STEEP LAPSE RATES...GUSTY NW WINDS CAN APPROACH ADVISORY CRITERIA. HOWEVER DECIDED TO HOLD OFF ON ISSUING ANY WIND ADVISORY HEADLINES ATTM SINCE FORECASTED WIND GUSTS ARE RIGHT ON THE BORDER OF ADVISORY CRITERIA. ACTIVE UPPR AIR PATTERN IS EXPECTED NEXT WEEK AS RIDGE BUILDS OVR THE ROCKIES MON WHILE A PAC LOW APPROACHES THE W COAST. MODELS ARE IN REASONABLE AGREEMENT WITH THE PHASING AND TIMING WITH THE H5 HTS...ALTHOUGH THE GFS IS SLIGHTLY FASTER. WEAK S/WV TROF AND SFC LOW TO PUSH INTO THE HIGH PLAINS TUE...ALTHOUGH BEST LLVL MOISTURE AND UPPER LVL DYNAMICS APPEAR TO BE CONFINED SOUTH OF THE CWA. THUS PULLED THE SLIGHT CHANCE OF TRW. PAC LOW AS MENTIONED ABOVE IS PROGGED BY THE GFS TO INTENSIFY AS IT PROGRESSES TO THE EAST WHILE THE ECMWF HANGS BACK TO THE NORTHWEST. FOLLOWED THE GFS FOR THIS SCENARIO WITH DRY SLOTTING OVR WRN KS WED BUT WRAP AROUND MOISTURE WL SUPPLY SLIGHT CHANCE OF TRW THUR. REMAINDER OF EXTENDED LOOKS TO BE IN FINE SHAPE SO NO CHANGES WERE WARRANTED ATTM. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. && CLK
Hazardous weather outlook, Apr 1, 11:35 AM CST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1035 AM MST SAT APR 1 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021300- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1135 AM CST SAT APR 1 2006 /1035 AM MST SAT APR 1 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALLY HEAVY RAINFALL ARE EXPECTED AFTER 4 PM MST (5 PM CST) MAINLY EAST OF THE COLORADO AND KANSAS BORDER. A WARM FRONT WILL LIFT NORTH INTO WESTERN KANSAS AND PORTIONS OF FAR SOUTHWEST NEBRASKA AFTER 4 PM MST (5 PM CST). ISOLATED THUNDERSTORMS WILL INITIALLY DEVELOP ALONG THIS BOUNDARY THEN INCREASE IN COVERAGE THROUGH MIDNIGHT. WIND PROFILES ARE FAVORABLE FOR ROTATING THUNDERSTORMS WHICH COULD LEAD TO VERY LARGE HAIL AND A FEW TORNADOES. DAMAGING WINDS ARE ALSO POSSIBLE. STORM MOTIONS WILL GENERALLY BE TO THE NORTHEAST AT 30 MPH SO ALTHOUGH FLOODING IS NOT EXPECTED LOCALLY HEAVY RAINFALL IS. THE BEST CHANCE FOR SEVERE WEATHER THROUGH TONIGHT WILL BE EAST OF A LINE EXTENDING FROM LEOTI TO OAKLEY AND OBERLIN KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP SHORTLY AFTER SUNRISE SUNDAY AND LAST THROUGH SUNSET. THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF THE AREA NEXT TUESDAY AND THURSDAY. AT THIS TIME THE MAIN THREAT WILL BE DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 4 PM MST (5 PM CST) EAST OF COLORADO AND KANSAS BORDER. DDT
In the hours before
Special weather statement, Apr 1, 5:34 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 434 PM MST SAT APR 1 2006 KSZ029-020000- GOVE- 534 PM CST SAT APR 1 2006 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GOVE COUNTY... AT 532 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF PENDENNIS...AND MOVING NORTH AT 45 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THEDE
Special weather statement, Apr 1, 5:43 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 443 PM MST SAT APR 1 2006 KSZ003-004-015-016-020015- DECATUR-GRAHAM-NORTON-SHERIDAN- 543 PM CST SAT APR 1 2006 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR DECATUR...GRAHAM...NORTON AND SHERIDAN COUNTIES... AT 538 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STUDLEY...OR 13 MILES EAST OF HOXIE...AND MOVING NORTH AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST. THEDE
Special weather statement, Apr 1, 5:52 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 452 PM MST SAT APR 1 2006 KSZ015-016-029-020030- GOVE-GRAHAM-SHERIDAN- 552 PM CST SAT APR 1 2006 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GOVE...GRAHAM AND SHERIDAN COUNTIES... AT 548 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF GOVE TO TREGO CENTER TO MCCRACKEN...AND MOVING NORTH AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST. THEDE
Special weather statement, Apr 1, 6:13 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 513 PM MST SAT APR 1 2006 KSZ002-003-020045- DECATUR-RAWLINS- 613 PM CST SAT APR 1 2006 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR DECATUR AND RAWLINS COUNTIES... AT 609 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF REXFORD...OR 17 MILES SOUTHEAST OF ATWOOD...AND MOVING NORTHEAST AT 45 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THEDE
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 6:16 PM CST | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 44 min |
| Apr 2, 4:32 AM CDT | Wind Advisory | GLD | Cheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more | 15 hr |
| Apr 2, 2:27 PM CDT | High Wind Warning | GLD | Cheyenne, Decatur, Gove, Graham, Norton, Rawlins and 3 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.